Title

Global behavior of a two-dimensional competitive system of difference equations with stocking

Document Type

Article

Date of Original Version

4-1-2012

Abstract

We investigate the global dynamics of solutions of competitive rational systems of difference equations in the plane. We show that the basins of attractions of different locally asymptotically stable equilibrium points are separated by the global stable manifolds of either saddle points or of non-hyperbolic equilibrium points. © 2011 Elsevier Ltd.

Publication Title

Mathematical and Computer Modelling

Volume

55

Issue

7-8

Share

COinS